English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mathematical open problems in projected entangled pair states

MPS-Authors
/persons/resource/persons60441

Cirac,  J. Ignacio
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

5822preprint.pdf
(Preprint), 260KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cirac, J. I., Garre-Rubio, J., & Perez-Garcia, D. (2019). Mathematical open problems in projected entangled pair states. Revista Matemática Complutense, 32(3), 579-599. doi:10.1007/s13163-019-00318-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-AC91-6
Abstract
There is no abstract available